Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 93, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 5, 2012, 6:14 PM EDT for 5 counties in Pennsylvania. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2012, 6:14 PM EDT (22:14 UTC)
- Expired
- Jul 5, 2012, 7:15 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, Juniata County, PA, Perry County, PA
The radar
The State College radar (KCCX), 89 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:40 PM EDT | TSTM WND DMG | Newburg, PA | TREES AND WIRES DOWN |
| Jul 5, 7:05 PM EDT | TSTM WND DMG | Walnut Bottom, PA | TREE ON A HOUSE PUNCHED HOLE IN THE ROOF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
611
WUUS51 KCTP 052214
SVRCTP
PAC001-041-055-067-099-052315-
/O.NEW.KCTP.SV.W.0093.120705T2214Z-120705T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 715 PM EDT
* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR BIG SPRING STATE PARK...
MOVING SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
AMBERSON VALLEY...
NEWVILLE...
SHIPPENSBURG...
WALNUT BOTTOM...
SCOTLAND...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 197 AND 216...I-81 BETWEEN
MILE MARKERS 19 AND 40.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30...STATE ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4024 7774 4027 7770 4032 7773 4039 7756
4000 7710 3985 7754
TIME...MOT...LOC 2214Z 333DEG 16KT 4026 7761
$$
FORECASTER: LA CORTE1 follow-up statement
016 WWUS51 KCTP 052259 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 659 PM EDT THU JUL 5 2012 PAC067-099-052309- /O.CAN.KCTP.SV.W.0093.000000T0000Z-120705T2315Z/ JUNIATA PA-PERRY PA- 659 PM EDT THU JUL 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERRY AND SOUTHWESTERN JUNIATA COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 4005 7753 4015 7734 4000 7710 3986 7752 TIME...MOT...LOC 2259Z 326DEG 22KT 4002 7737 $$ PAC001-041-055-052315- /O.CON.KCTP.SV.W.0093.000000T0000Z-120705T2315Z/ ADAMS PA-CUMBERLAND PA-FRANKLIN PA- 659 PM EDT THU JUL 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR EAST CENTRAL FRANKLIN...SOUTH CENTRAL CUMBERLAND AND NORTHWESTERN ADAMS COUNTIES... AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WALNUT BOTTOM...OR 7 MILES EAST OF SHIPPENSBURG...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IN THE WARNING INCLUDE... PINE GROVE FURNACE... BENDERSVILLE... THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 25 AND 38. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING WINDS... DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. && LAT...LON 4005 7753 4015 7734 4000 7710 3986 7752 TIME...MOT...LOC 2259Z 326DEG 22KT 4002 7737 $$ FORECASTER: LA CORTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 5:30 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 5, 5:30 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 530 PM EDT THU JUL 5 2012 .SYNOPSIS... HOT SUMMERTIME WEATHER WILL PREVAIL ACROSS CENTRAL PENNSYLVANIA INTO THE WEEKEND. A COLD FRONT WILL DROP SOUTHWARD THROUGH THE KEYSTONE STATE LATE SUNDAY...WITH MORE IN THE WAY OF NORMAL TEMPERATURES FOR NEXT WEEK. MONDAY INTO WED LOOKS TO BE MAINLY DRY FOR NOW...BUT THE LATER PART OF NEXT WEEK COULD SEE A RETURN TO MORE HUMID CONDITIONS WITH A CHANCE OF SHOWERS AND STORMS. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... A WEAKENING COLD FRONT IS MOVING INTO NORTHERN PA EARLY THIS AFT...ACCOMPANIED BY A WIND SHIFT TO THE NW AND A DROP IN DWPTS. ALL MDL DATA STALLS THIS FRONT OUT ACROSS SOUTHWEST PA LATER TODAY. THIS BOUNDARY...ALONG NE PERIPHERY OF EXPANSIVE SOUTH- CENTRAL U.S. UPPER RIDGE...WILL SERVE AS THE FOCUS FOR TSRA INTO THIS EVENING. SOME NEW STORMS FORMING OVER SOUTHERN MI AT THE CURRENT TIME. EXPECT MOST OF THESE TO STAY SW OF OUR AREA...BUT SOME COULD CLIP THE SW PART OF THE CWA...HIGHEST POPS HERE THIS EVENING. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM FRIDAY/... ANY TSRA ACROSS THE S TIER SHOULD DISSIPATE BY LATE EVENING... AS TEMPS COOL. WITH SLIGHTLY LOWER DEWPOINTS IN PLACE...AS WEAK HIGH PRESSURE TRIES TO BUILD SOUTHWARD FROM SOUTHERN ONTARIO... THIS SHOULD ALLOW TEMPS TO BE COOLER THAN LAST NIGHT. MANY SPOTS LAST NIGHT STAYED WELL INTO THE 70S. TEMPS WILL BE HOT ON FRIDAY. HEAT ADVISORIES MAY BE NEEDED ACROSS THE SOUTH. LIMITING FACTOR WILL BE THE DEWPOINT. TEMPS SATURDAY MAY BE HOT ENOUGH ACROSS THE SE TO BE IN ADVISORY LEVEL...EVEN IF DEWPOINTS ARE NOT THAT HIGH...SEE LONG TERM SECTION BELOW. AT THIS POINT...EXPECT TEMPS AT MID LVLS TO CAP OFF ANY SHOWERS OR STORMS ON FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... SHORTWAVE TROUGH EMBEDDED WITHIN BELT OF STRONGER WLYS CONFINED TO THE U.S./CANADIAN BORDER WILL MOVE THROUGH ONTARIO AND QUEBEC BEFORE TURNING SEWD INTO THE NERN STATES FRIDAY NIGHT INTO SATURDAY. THIS FEATURE WILL BREAK DOWN/FLATTEN THE NERN PERIPHERY OF THE HOT UPPER RIDGE IN THE CENTRAL PLAINS AND FORCE A SFC COLD FRONT SEWD THRU PA BY LATE SUNDAY. MODELS SHOW MUCH OF THE SHOWER AND THUNDERSTORM ACTIVITY TO BE BEHIND THE FRONT. STILL WOULD EXPECT STORMS TO FORM AHEAD OF THE FRONT. THE D3 SPC CONVECTIVE OUTLOOK PLACES THE AREA IN A CATEGORICAL SLIGHT RISK...WITH POTENTIAL FOR STRONG TO SEVERE THUNDERSTORM DEVELOPMENT IN MOIST/UNSTABLE AIR MASS ALONG/AHEAD OF SWD ADVANCING COLD FRONT. THE D3 /SAT/ OUTLOOK COVERS THE ENTIRE CWA. THE HEAT WILL PEAK ON SATURDAY WITH 850MB TEMPS OF +20-25C SUPPORTING NEAR RECORD TEMPERATURES IN THE LOW-MID 90S IN THE WEST/CENTRAL COUNTIES...TO AROUND 100F IN THE SE/LWR SUSQ VLY. TABULAR ECM NUMBERS ARE A FEW DEGREES WARMER THAN THE GFS...AND HAVE LEANED IN THAT DIRECTION. HEAT INDEX VALUES /APPROACHING OR EXCEEDING THE CENTURY MARK/ WILL ALSO BE A CONCERN THRU THE PERIOD AND HAVE HIGHLIGHTED THIS (ALONG WITH THE D3 SLIGHT RISK) IN THE HWO. HEAT ADVISORIES MAY BE NEEDED FOR SAT PARTICULARLY IN THE SOUTHEAST ZONES. ABOVE AVERAGE CONFIDENCE EXISTS IN A PATTERN SHIFT TOWARD A POSITIVE PNA CONFIGURATION...AS THE HOT CENTRAL CONUS UPPER RIDGE RETROGRADES WWD AND UPPER TROUGH AMPLIFIES IN THE NERN U.S. THIS WILL BRING A COOL DOWN IN TEMPERATURES TO SEASONAL CLIMATE NORMALS AND PROVIDE RELIEF FROM THE RECENT STRETCH OF HIGH HEAT AND HUMIDITY. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... MAIN AVIATION CONCERN FOR THIS EVENING IS A NARROW LINE OF SCATTERED STORMS FROM NEAR CLEARFIELD SE TO ABOUT YORK. SOME OF THESE COULD WANDER OVER A TERMINAL AND CAUSE BRIEF IFR WITH A DOWNPOUR AND GUSTY WINDS. OTHERWISE...HIGH PRESSURE AND ASSOCIATED DRY AIR MASS PASSING ACROSS UPSTATE NY AND NORTHERN PA WILL PRODUCE MAINLY VFR CONDS ACROSS THE REGION. HOWEVER...THE SOUTHERN HALF OF THE STATE...WHERE DEWPOINTS ARE HIGHER...WILL REMAIN SUSCEPTIBLE TO A BRIEF TSRA. OUTLOOK... FRI...NO SIG WX EXPECTED. SAT...SCT PM THUNDERSTORM IMPACTS POSS. SUN...SCT THUNDERSTORM IMPACTS POSS...ESP SOUTH. MON...ISOLATED SHOWER OR THUNDERSTORM POSSIBLE ACROSS THE SOUTH EARLY...OTHERWISE NO SIG WX EXPECTED. TUE...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN/STEINBUGL NEAR TERM...FITZGERALD/GARTNER/MARTIN SHORT TERM...MARTIN/STEINBUGL LONG TERM...MARTIN/STEINBUGL AVIATION...LA CORTE/MARTIN
Hazardous weather outlook, Jul 5, 12:55 PM EDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1255 PM EDT THU JUL 5 2012 PAZ004>006-010>012-017>019-024>027-033>037-041-042-045-061700- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON- 1255 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN APPROACHING COLD FRONT COULD PRODUCE STRONG THUNDERSTORMS LATE SATURDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-046-049>053-056>059-063-066-061700- JUNIATA-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-LANCASTER- 1255 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES ON FRIDAY. THE HEAT WILL PEAK ON SATURDAY WITH HEAT INDEX VALUES LIKELY EXCEEDING 100 DEGREES. AN APPROACHING COLD FRONT COULD PRODUCE STRONG THUNDERSTORMS LATE SATURDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ064-065-061700- ADAMS-YORK- 1255 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES ON FRIDAY. THE HEAT WILL PEAK ON SATURDAY WITH HEAT INDEX VALUES LIKELY EXCEEDING 100 DEGREES. AN APPROACHING COLD FRONT COULD PRODUCE STRONG THUNDERSTORMS LATE SATURDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY REPORTS OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...HAIL AND HEAVY RAIN TO THE NATIONAL WEATHER SERVICE. GARTNER
In the hours before
Special weather statement, Jul 5, 5:04 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT THU JUL 5 2012
PAZ056-063-052200-
CUMBERLAND PA-PERRY PA-
504 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CUMBERLAND AND SOUTH
CENTRAL PERRY COUNTIES...
AT 456 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOYSVILLE...MOVING
SOUTHEAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BLOSERVILLE...CARLISLE SPRINGS AND CARLISLE.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 218 AND 230...I-81 BETWEEN
MILE MARKERS 41 AND 55.
THIS WILL ALSO IMPACT ROUTE 11.
LAT...LON 4024 7703 4010 7728 4034 7739 4040 7738
4039 7733
FORECASTER: DEVOIRSpecial weather statement, Jul 5, 5:15 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT THU JUL 5 2012
PAZ063>065-052145-
ADAMS PA-CUMBERLAND PA-YORK PA-
515 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CUMBERLAND...
NORTHEASTERN ADAMS AND NORTHWESTERN YORK COUNTIES...
AT 505 PM EDT...A THUNDERSTORM WAS NEAR BLOSERVILLE...MOVING
SOUTHEAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BOILING SPRINGS...MOUNT HOLLY SPRING AND YORK
SPRINGS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 217 AND 223...I-81 BETWEEN
MILE MARKERS 40 AND 47.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...STATE ROAD 94.
LAT...LON 4003 7694 3991 7717 4020 7734 4026 7732
4025 7726
FORECASTER: DEVOIRSpecial weather statement, Jul 5, 6:04 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
604 PM EDT THU JUL 5 2012
PAZ028-056-063-052245-
CUMBERLAND PA-JUNIATA PA-PERRY PA-
604 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JUNIATA...
SOUTHWESTERN PERRY AND WEST CENTRAL CUMBERLAND COUNTIES...
AT 601 PM EDT...A STRONG THUNDERSTORM WAS NEAR PERULACK...MOVING
SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BIG SPRING STATE PARK...NEWBURG...NEWVILLE AND
SHIPPENSBURG.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 203 AND 214...I-81 BETWEEN
MILE MARKERS 37 AND 40.
THIS WILL ALSO IMPACT ROUTE 11.
LAT...LON 4012 7756 4019 7762 4023 7761 4022 7764
4025 7764 4026 7767 4028 7766 4029 7768
4033 7771 4037 7769 4038 7763 4015 7729
4005 7753
FORECASTER: DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:43 PM EDT | Special Weather Statement | CTP | Sullivan | 17 min |
| Jul 4, 9:21 PM EDT | Special Weather Statement | CTP | Lycoming | 39 min |
| Jul 4, 9:23 PM EDT | Special Weather Statement | CTP | Montour | 52 min |
| Jul 4, 10:41 PM EDT | Special Weather Statement | CTP | Lycoming | 34 min |
| Jul 4, 10:55 PM EDT | Special Weather Statement | CTP | Carbon | 20 min |
| Jul 5, 5:04 PM EDT | Special Weather Statement | CTP | Cumberland | 56 min |
| Jul 5, 5:15 PM EDT | Special Weather Statement | CTP | Cumberland | 30 min |
| Jul 5, 5:57 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 35 min |
| Jul 5, 6:04 PM EDT | Special Weather Statement | CTP | Cumberland | 41 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.